Über die Anzahl der Lösungen von [p-1, q-1] ...x.

P. Erdös

Monatshefte für Mathematik (1955)

  • Volume: 59, page 318-319
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Erdös, P.. "Über die Anzahl der Lösungen von [p-1, q-1] ...x.." Monatshefte für Mathematik 59 (1955): 318-319. <http://eudml.org/doc/176978>.

author = {Erdös, P.},
journal = {Monatshefte für Mathematik},
keywords = {lcm; shifted primes},
pages = {318-319},
title = {Über die Anzahl der Lösungen von [p-1, q-1] ...x.},
url = {http://eudml.org/doc/176978},
volume = {59},
year = {1955},

AU - Erdös, P.
TI - Über die Anzahl der Lösungen von [p-1, q-1] ...x.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 318
EP - 319
KW - lcm; shifted primes
UR - http://eudml.org/doc/176978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.